I have been on nexplonon for two years now. The first two months on it my periods we very frequent and then i got them once a month for four days like normal since. I woke up this morning with light brown discharge when i whipe. I had my last period on the 14th but me and my fience had sex a week ago unprotected. I heard it can be a sign of pregnancy. Am i pregnant or is it a side affect of nexplonon
Hi Sammilins3, Yes you can get implantation discharge but it is usually a red/pinky brown but you can also get old blood (brown only) when you wipe but not coming onto pads.This can occur just before or occasionally just after your period and lasts a few days. This can sometimes contain tissue also so if you are passing anything which looks like tissue its probably just a delay in your body clearing out the old lining. the meds you asked about can cause irregular bleeding and light bleeding inbetween your regular cycle. it appears this brown type of bleeding is very common in searches in the internet so maybe have a look around online but I think Your best bet is to pop along to see one of the docs near you or even a nurse just to get it checked out and put your mind at rest. Hope its of some help hun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2015 • 1 answer
Posted 26 Jul 2017 • 0 answers
Posted 13 Jan 2018 • 0 answers
Posted 12 Feb 2018 • 0 answers
Posted 22 Feb 2018 • 1 answer